Singular control of stochastic linear systems with recursive utility

Research output: Contribution to journalArticlepeer-review


We formulate a class of singular stochastic control problem with recursive utility where the cost function is determined by a backward stochastic differential equation. Some characteristics of the value function of the control problem are obtained by the method of approximation via penalization, and the optimal control process is constructed.
Original languageEnglish
Pages (from-to)105-122
Number of pages17
JournalSystems & Control Letters
Issue number2
Publication statusPublished - 2003

Cite this